Endemic bubbles generated by delayed behavioral response: global stability and bifurcation switches in an SIS model

Liu, Maoxing, Liz, Eduardo, Röst, Gergely: Endemic bubbles generated by delayed behavioral response: global stability and bifurcation switches in an SIS model.
SIAM JOURNAL ON APPLIED MATHEMATICS, 75 (1). pp. 75-91. ISSN 0036-1399 (2015)

[img]
Preview
Text
Rost2015SIAPLiuLiz.pdf - Published Version

Download (415kB) | Preview
Item Type: Article
Journal or Publication Title: SIAM JOURNAL ON APPLIED MATHEMATICS
Date: 2015
Volume: 75
Number: 1
Page Range: pp. 75-91
ISSN: 0036-1399
Publisher: Society for Industrial and Applied Mathematics (SIAM)
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2764004
DOI id: https://doi.org/10.1137/140972652
Date Deposited: 2018. Jan. 17. 09:49
Last Modified: 2020. Mar. 20. 17:06
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12726
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year